MAUDE Adverse Event Report: THE ANSPACH EFFORT LLC ELECTRIC SYSTEMS FOOT CONTROL WITH DIR; MOTOR, DRILL, ELECTRIC - FOOT CONTROL

THE ANSPACH EFFORT LLC ELECTRIC SYSTEMS FOOT CONTROL WITH DIR; MOTOR, DRILL, ELECTRIC - FOOT CONTROL
Model Number E-FP-DIR
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was returned for evaluation.Reliability engineering evaluated the device and determined that the cord was damaged and wires were exposed preventing the function test from being performed.It was noted that the hole in the cord is due to mishandling of the device by allowing the cord to come into contact with a sharp object which punctured the cord or exerting extreme force on the cord during cleaning or use.Therefore, the reported condition was confirmed.The assignable root cause was determined to be due to mishandling which is user error.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Event or Problem Description
It was reported that the foot control device had wires exposed.It was not reported whether this event occurred during surgery or whether a spare device was available for use.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
ELECTRIC SYSTEMS FOOT CONTROL WITH DIR
Common Device Name
MOTOR, DRILL, ELECTRIC - FOOT CONTROL
Manufacturer (Section D)
THE ANSPACH EFFORT LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key7065013
Report Number1045834-2017-50037
Device Sequence Number102422
Product Code HBC
UDI-Device Identifier00845384011750
UDI-Public(01)00845384011750(11)110808
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K080802
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE-FP-DIR
Device Catalogue NumberE-FP-DIR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2017
Initial Date Received by Manufacturer 10/30/2017
Initial Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1